# SDR HNAA2009022100062

- Difficulty date: February 19, 2009
- Submitted: February 21, 2009
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 50,445 hours, 56,197 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Part time: 50,445 hours, 56,197 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT AT 500 FEET THE NR 1 ENGINE TORQUE DECREASED TO 50 WITH ASSOCIATED NR 1 ENGINE AUTO FEATHER AND THE NR 1 PROPELLER WENT TO 200 RPM.  THE NR 1 ENGINE WAS SHUT DOWN AND THE FLIGHT RETURNED TO MDT.  THE FLIGHT LANDED WITHOUT INCIDENT.  NO REPORTS OF ANY PASSENGER ISSUES.
